I have neen taking cryselle now for 5 days and ever since i started it i have had terrible stomach cramps, headaches, nausea, and some dizziness. I have been nothing but miserable!! I am wondering if i should just stop taking it and call my dr or does it take time to get in my system??? I can't take it... i wanna feel normal again!
- Cryselle 28 Information for Consumers
- Cryselle 28 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cryselle 28 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Feb 2015 • 3 answers
Updated 9 May 2015 • 2 answers
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Updated 25 Jun 2017 • 5 answers
Been on 120 mg cymbalta and 4 days off it sick to my stomach cramps throwing up and a headache that?
Updated 3 Jul 2016 • 1 answer
Updated 7 Nov 2017 • 1 answer